Publications

O. Piltant, A.J. Reguera. Local uniformization and arc spaces. J. Pure Appl. Algebra, 222, 7,  1898-1905 (2018).

A.J. Reguera. Coordinates at stable points of the space of arcs. J. Algebra 494, 40-76 (2018).

H. Mourtada, A.J. Reguera. Mather discrepancy as an embedded dimension in the space of arcs.  Publ. Res. Inst. Math. Sci. 54, 1- 36 (2017).

S. Ishii, A.J. Reguera. Singularities in arbitrary characteristic via jet schemes.  “Hodge theory and L2 analysis” Higher Education Press, ALM 39, 419-449 (2017).

V. Cossart, O. Piltant, A.J. Reguera. Invariants of the graded algebras associated to divisorial valuations dominating a rational surface singularity. In: Valuation Theory in Interaction, European Math Soc., 148-166 (2014).

S. Ishii, A.J. Reguera. Singularities with the highest Mather mld.  Math. Z. 275, no. 3-4, 1255-1274 (2013).

M. Lejeune-Jalabert, H. Moutarda, A.J. Reguera. Jet schemes and minimal embedded desingularization of plane branches. RACSAM 107, 145-157 (2013).

A.J. Reguera.  Arcs and wedges on rational surface singularities. J. Algebra 366, 126-164 (2012).

M. Lejeune-Jalabert, A.J. Reguera. Exceptional divisors which are not uniruled belong to the image of the Nash map. J. Inst. Math. Jussieu 11 (2), 273-287 (2012).

A.J. Reguera. Arcs and wedges on rational surface singularities. C.R. Acad. Sci. Paris, Ser. I 349, 1083-1087 (2011).

A.J. Reguera. Towards the singular locus of the space of arcs. Amer. J. Math 131, n.2, 313-350 (2009).

A.J. Reguera. A Curve Selection Lemma in spaces of arcs and the image of the Nash map. Compositio Math. 142, 119-130 (2006).

A. Campillo, O. Piltant, A.J. Reguera. Cones of curves and of line bundles at infinity. J. Algebra 293, 513-542 (2005).

A.J. Reguera.  Image of the Nash map in terms of wedges.  C. R. Acad. Sci. Paris, Ser.I 338, 385-390 (2004).

S.D. Cutkosky, J. Herzog, A.J. Reguera. Poincaré series of resolutions of surface singularities. Transactions Am. Math. Soc. 356, N. 5, 1833-187, (2004).

M. Lejeune-Jalabert, A.J. Reguera. The Denef-Loeser series for toric surface singularities. Rev. Mat. Iberoamericana 19, 1-32, (2003).

V. Cossart, O. Piltant, A.J. Reguera. Divisorial valuations dominating rational surface singularities. Fields Institute Communications Series. Amer. Math. Soc. 32, 89-101, (2002).

A. Campillo, O. Piltant, A.J. Reguera.  Cones of curves and of line bundles on surfaces associated with curves having one place at infinity.  P. London Math. Soc. (3) 84, 559-580 (2002).

M. Lejeune-Jalabert, A.J. Reguera. Arcs and wedges on sandwiched surface singularities. Amer. J. Math. 121, 1191-1213, (1999).

M. Lejeune-Jalabert, A. Reguera. Arcs and wedges on sandwiched surface singularities. C. R. Acad. Sci. Paris, t. 326, Série I, 207-212, (1998).

V. Cossart, O. Piltant, A.J. Reguera-López. On isomorphisms of blowing-ups of complete ideals of a rational surface singularity. Manuscripta Math. 98, 65-73, (1999).

A.J. Reguera. Curves and proximity on rational surface singularities. J. Pure Appl. Algebra 122, 107-126, (1997).

J. García, A.J. Reguera. Polarity with respect to a foliation. Progress in Mathematics, Vol. 134. Birkhäuser Verlag. Basel,  157-170, (1996).

A.J. Reguera. Semigroups and clusters at infinity. Progress in Mathematics, Vol. 134. Birkhäuser Verlag. Basel, 339-374, (1996).

A.J. Reguera. Families of arcs on rational surface singularities. Manuscripta Math. 88, 321-333, (1995).

A. Campillo, C. Galindo, J. García, A.J. Reguera.  On proximity and intersection inequalities for foliations on algebraic surfaces. Séminaire d’Algèbre et Géométrie Journées singulières et jacobiennes. Public. Inst. Fourier. Grenoble, 25-40, (1994).

A. Campillo, A.J. Reguera. Combinatorial aspects of sequences of point blowing ups. Manuscripta Math. 84, 29-46, (1994).

A.J. Reguera. Courbes et proximité sur les singularités rationnelles de surface. C. R. Acad. Sci. Paris, t. 319, Série I, 383-386, (1994).